# SDR 03FDEA00028

- Difficulty date: January 15, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLOORBEAM CORD, AROUND NUTPLATES, STA 1070, 0 BL - RBL 45, WL 200.  BLENDED CORROSION ON BS 1070 LOWER CHORD AND FOUND OUT OF LIMITS AT RBL 11 TO RBL 34.  REMOVED LOWER CHORD FROM RBL 11 TO RBL 34.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS ALL WORK DONE IAW SRM.
